# SDR CA160222001

- Difficulty date: February 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 8,744 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: C533A2103301
- Condition: Detached
- Location: Fuselage
- Part time: 8,831 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REFERENCE SB 53-10 REINFORCEMENT OF XL710 FRAME FOR LATERAL Y VIBRATION DAMPER SUPPORT. SHEARED RIVETS IN ANGLE P/N C533A2103301. DAMAGE APPEARS TO BE FROM IMPROPER INSTALLATION OF THE ANGLE. IT WAS INSTALLED WITH A GAP BETWEEN THE ANGLE AND FRAME X1710. THE ANGLE WAS REMOVED, AREA INSPECTED FOR FURTHER DAMAGE AND REASSEMBLED.
